Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sanderella24

Yaz or My NEW regimen? HELP!

Recommended Posts

So, about a 1 yr in half ago... from what I can remember my acne was constantly, I mean constantly bad and it get moderately worse whenever I would pms. During this time, I wasn't on any topicals and wasn't using the proper wash or moisturizer. I decided to try Yaz because I "heard" that it cleared acne (especially if its hormonal). While taking Yaz, I was still not using the proper wash, topical or mositurizer. I continued to break out, even worse when I had an initial break out. I believe my skin slowly became less oily. But my acne was still really really bad until May - June (09). I was still breaking out in cystic acne. I finally had it with my acne and the pill, but I still stuck with Yaz. I finally went to a derm and he put me on a wash called "neuostrata". That maintained my acne for a little bit.... but I still had clogged pores and was breaking out all through out the month. I decided to get a second opinion and went to another Derm. This guy actually knew what he was doing. He put me on "Tazorac" and two other topical that I rotate every morning. I also have been exfoliating more often and getting a salicylic acid peel every 4 weeks. Here is the dilemma. My acne hasn't really truly improved since I started Tazorac and the peels, which is now. I rarely break out when I pms. But I'm wondering if it's still necessary to be on BCP? Could my issue with acne been a problem with cell turn over? I would like to stop Yaz 1. I feel like i retain more water. 2. I get bad migraines 3. I'm not sexually active. But then again, could it have taken bcp a year 1/2 to be effective? *laughing* I am so confused. If any of you ladies have had a similar experience, please let me know.

I could go off it and see how my skin reacts, I just don't want to mess up a good thing. I mean im 100% clear now *but its just been recently*

Share this post


Link to post
Share on other sites

Hey Lips - I found your post a little confusing sorry...are you saying you've been on the pill for over a year now and just started improving? I think acne is an inside and outside battle. For my daughter she has to use topicals as well as the pill and spiro. She has a big problem with cell turnover which is actually one of the main causes of acne. Hormones, oily, bacteria and slow cell turnover. You said your derm knew what he was doing but you don't think the tazorac has really helped? DD loves Tazorac for the cell turnover and scar revision qualities. If she breaks out she uses Benzaclin. When she goes off the pill all hell breaks lose. Been there, done that. I'm sorry it makes you ill though. Perhaps a different one? Maybe added spiro? I like that stuff and it's what turned her skin around. Also, I would say it's taken about 1 1/2 years for her to get consistently clear but was improved by 6-9 months, so yes, it could take that long...you could break out if you stop it...but perhaps you should try one that agrees with your body more...or just try spiro on it's own.

Share this post


Link to post
Share on other sites

hahhah. yeah sorry.. My skin didn't get clear until I started a new regimen with this new doctor. Before the pill was kinda helping but I was still breaking out. I was 17 when I started all these going on 18. Now I'm 21. So I'm just wondering if my hormones may have calmed down and if it was possible to get off the pill. How old is your daughter? and how long after she got off the pill did you see that her skin started to break out? Thanks for the reply btw :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×